# SDR A6WA200540271

- Difficulty date: July 28, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 13,573 hours, 11,501 cycles
- Engine: Ge CF343B1
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Fs 523.8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WHEEL WELL BATT RIB AT WS 48.30, FS 523.8 IS CRACKED AT UPPER RADIUS APPROX 1.25 INCH LONG.  REPAIRED IAW REO.  (K)
